Una Nota sobre la Elasticidad del Ahorro con Respecto a la Tasa de Interés
Victor Elias
Latin American Journal of Economics-formerly Cuadernos de Economía, 1984, vol. 21, issue 62, 83-90
Abstract:
This note has the purpose of finding theoretical values for the saving interest rate elasticity, in the cases of some intertemporal utility functions. We consider first the cases of Cobb-Douglas utility function, and a case of separable utility based in t
Date: 1984
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.economia.uc.cl/docs/062eliaa.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ioe:cuadec:v:21:y:1984:i:62:p:83-90
Ordering information: This journal article can be ordered from
Access Statistics for this article
Latin American Journal of Economics-formerly Cuadernos de Economía is currently edited by Raimundo Soto
More articles in Latin American Journal of Economics-formerly Cuadernos de Economía from Instituto de Economía. Pontificia Universidad Católica de Chile. Contact information at EDIRC.
Bibliographic data for series maintained by Jaime Casassus ().